# SDR DALA2025032502203

- Difficulty date: March 24, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N376NW
- Make and model: Airbus A320-212
- Aircraft serial: 1812
- Aircraft time: 64,852 hours, 31,131 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3276 DISC: CORROSION LOWER SILL LOCATED AT LEVEL FR68 RH SIDE AFT GALLEY AREA (SSI 534147). C/A: PERFORMED PERMANENT REPAIR ON LOWER SILL LOCATED AT LEVEL FR68 RH SIDE AFT GALLEY AREA AS PER A320 SRM 53-41-14-300-001. (LP: 0875044)
